# SDR AALA201907019037

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 57,545 hours, 21,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONS CHECK OF EMERGENCY LIGHTS TEST, FLAGGED EPSU BATTERY. MAINTENANCE REPLACED EPSU BATTERY PER AMM 33-51-38-401.
